Jump to content

Paddry

Junior Member
  • Posts

    69
  • Joined

  • Last visited

Profile Information

  • Gender
    Male
  • Location
    Texas

Paddry's Achievements

Junior Member

Junior Member (3/9)

45

Reputation

  1. No big deal. Wear what you feel comfortable with. I don't even own a black suit that fits at the moment. I'd be in a navy suit if I attended a funeral. My condolences to you and your family.
  2. I've been feeling pretty good over the past couple weeks, but last night I experienced some strange dreams. I was very restless and struggled to stay asleep. I cried in my dreams, seemingly all night, and woke up feeling terrible. I was really bummed out and felt completely drained. Has anyone else experienced something like this. I've taken Zoloft for several years and often have very vivid dreams, but nothing like this before. Thoughts?
  3. Great input June322. Thank you both for sharing your experience. I'm constantly dealing with similar things. I seldom worry about things in the future. It's usually in the moment. For example, I often wake up in the morning and almost immediately feel that I'm going to die if I leave the house. It's an overwhelming feeling of dread. I positive self-talk and reassure myself that the feeling is illogical. Usually I can force myself out the door, and of course everything is fine. Occasionally I was become so distraught over the thoughts that I'll stay inside all day.
  4. Great advice from the previous posters. I've been taking Zoloft for about three years. After I took it for awhile and got adjusted to it I was able to sleep much better. I continue to have night sweats on occasion. For me, the benefits of the med far outweighs the side effects. Definitely run it by your Provider and see what they suggest.
  5. I've been taking Zoloft 100 for about three years. I initially had some difficulty falling asleep, but it could have been my anxiety just as much as the meds fault. My main sleep-related issue now is difficulty waking up. My alarm goes for close to an hour before i can muster the strength to turn it off and get up. Once I'm up I'm good to go. Hope you get some relief soon.
  6. I had severe anxiety when starting Zoloft. I think it was mostly due to a bad experience on another AD that I tried first. Last week I increased from 50 mg to 100 mg and didn't notice any difference regarding anxiety or returned to depressed mood. So far so good. Like Odie said, everyone is different. What works for one may not work for another. If you don't get some relief go back to your doc and talk it over.
  7. Very true neuroticlady. I'm lucky that my primary care doc is trained in addiction medicine. He's practiced in inpatient facilities with co-occurring disorders and can understand the crazy things I tell him.
  8. Zoloft has definitely helped me. I started on 50 mg about five months ago. Increased to 100 mg last week. I've had virtually no side effects. I occasionally have headaches caused by clinching my teeth (something I didn't do before Zoloft). I sometimes have dry mouth. I had some insomnia for the first 2-3 nights after start up then it subsided. Overall, I think I've been pretty luck after I read what some folks experience on AD's. Hang in there! It'll get better.
  9. Hello fire. I'm sorry you're suffering with this. I have a good friend and co-worker who experiences what you describe. I know how much she struggles with it and how it controls her life. I've encouraged my friend to talk with the doc about it and try some meds, but they have been reluctant thus far. I truly hope you find some answers and get some relief.
  10. I've worked at the same place for 20+ years. I'm scheduled for a 40 hour week, but sometimes work over that. It can be really tough some days. Sometimes I have to call in with a "migraine" or "nausea" because my anxiety/panic prevents me from leaving the house. I work in maximum security psych. I keep going back because helping others helps me.
  11. If that happened to me, I'd be finding a new doc. That's unacceptable.
  12. My doc told me that, since Sertraline is benefiting me, we will maintain treatment for 12 months and then re-evaluate. I guess we can talk about trying without the meds, etc.
  13. I take mine right after eating breakfast; usually around 0700.
  14. I increased from 50 mg to 100 mg last week. I had been taking 50 mg for four or five months and believe it has been beneficial. So far, I haven't noticed any new side effects other than feeling hungry most of the day. Not sure if it's related to Sertraline though. As to your other question, I work in a psychiatric hospital and we typically start patients at 50mg. Increases are usually in 50mg increments. I believe 200mg is the max dosage.
×
×
  • Create New...